# SDR DALA2025072305532

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N121DZ
- Make and model: Airbus A321-211
- Aircraft serial: 10233
- Aircraft time: 14,009 hours, 5,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1021, ON TAXI OUT PAX COMPLAINED OF SMOKE VIS AND ODOR. CONSULTED WITH QRH AND ATL MX. RETURNED TO GATE.   NO NOTICE OF MUSTY SMELL. NO EVIDENCE OF OIL IN ENG OR APU SUPPLY DUCT. EXTERNAL VISUAL FOR LEAKS CKS GOOD. PER MCC DUE TO NO FINDING PERFORMED LEVEL A DECONTAMINATION WORK CARD 2100-2007. (LP 7568180)
